# SDR GLBA2016020900566

- Difficulty date: February 8, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 40,857 hours, 50,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, DURING A SCHEDULED INSPECTION, FOUND AT FS 281.00, BETWEEN STRINGERS 14L & 13L, A 3" LONG, .5" WIDE WARE IMPRESSION FROM THE HYD LINE & A SMALL PIN HOLE IN THE CTR.  SUPPLEMENTAL INFORMATION WILL BE SUBMITTED UPON COMPLETION OF THE REPAIR & RETENTION OF THE PAPERWORK.
